Hi , I just started taking mononessa on the 10th of September, and had a regular period and then Istarted spotting brown discharge for about a week. The strange thing is , this Sat I had alot of blood (gross I know srry) and little tiny blood clots, and later on that day it stopped. On Sunday there was nothing, no spotting or blood, then the brown discharge started showing up again on Monday. This will be my 3 week on it, and i start my inactive pills next week. I just want to know if this is normal or should I call my doctor.. (by the way this is my first time on bc.) Thanks for all the help
Mononessa- been taking for almost 3 weeks and spotting, is this normal?
- 25 Sep 2012 by kiya
- 25 September 2012
- mononessa, blood disorders, discharge, period, blood clot
Added 25 Sep 2012:
O and I started the day my period started, not the first Sunday after. Could that also have an effect?
This is normal. Your body is adjusting to the hormones. Just keep taking the pills, and this will even out in a few months. After you finish the inactive pills, start the next pack no matter if you're bleeding or not.
- Mononessa Information for Consumers
- Mononessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mononessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Oct 2012 • 1 answer
Updated 2 May 2014 • 2 answers
Updated 26 Apr 2015 • 1 answer
I know brown discharge is normal after taking a Plan B, and it can last a few weeks. However, is it?
Updated 2 Aug 2017 • 2 answers
Updated 25 Oct 2018 • 1 answer